Specialization, inequality and the social stability of economies with collective property rights
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Mathematical Social Sciences.
Volume (Year): 31 (1996)
Issue (Month): 1 (February)
Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/505565
Other versions of this item:
- Glomm, Gerhard & Lagunoff, Roger D., 1995. "Specialization, inequality and the social stability of economies with collective property rights," Mathematical Social Sciences, Elsevier, vol. 30(3), pages 245-261, December.
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- McKelvey, Richard D, 1979. "General Conditions for Global Intransitivities in Formal Voting Models," Econometrica, Econometric Society, vol. 47(5), pages 1085-1112, September.
- McKelvey, Richard D & Schofield, Norman, 1987.
"Generalized Symmetry Conditions at a Core Point,"
Econometric Society, vol. 55(4), pages 923-33, July.
- Roger Lagunoff, 1997.
"Sufficiently Specialized Economies Have Nonempty Cores,"
Game Theory and Information
- Roger D. Lagunoff, . ""Sufficiently Specialized Economies have Nonempty Cores''," CARESS Working Papres 95-07, University of Pennsylvania Center for Analytic Research and Economics in the Social Sciences.
- Roger Lagunoff & Gerhard Glomm, 1999.
"On the social stability of coalitional property rights regimes,"
Social Choice and Welfare,
Springer, vol. 16(3), pages 409-427.
- Roger Lagunoff & Gerhard Glomm, 1997. "On the Social Stability of Coalitional Property Rights Regimes," Game Theory and Information 9707007, EconWPA.
- Shapley, Lloyd S. & Shubik, Martin, 1969. "On market games," Journal of Economic Theory, Elsevier, vol. 1(1), pages 9-25, June.
- Greenberg, Joseph, 1979. "Consistent Majority Rules over Compact Sets of Alternatives," Econometrica, Econometric Society, vol. 47(3), pages 627-36, May.
- Billera, Louis J., 1974. "On games without side payments arising from a general class of markets," Journal of Mathematical Economics, Elsevier, vol. 1(2), pages 129-139, August.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.